# SDR AMTA200700636

- Difficulty date: November 25, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF WILL NOT TRANSMIT EACH TIME MIKE IS KEYED, RT HF CONTINUOUSLY RE-TUNES.  PERFORM BITE ON RT HF TRANSCEIVER RESET.  OPS CHECK GOOD.  (K)
